# SDR 9627756636

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE NR 3 PYLON INBOARD MIDSPAR FITTING CRACKED.  REPLACED FITTING.  WORK COMPLETED ON CITEXT JOB NBR 222, EM 5441-01016.
